# SDR GTIA2017113002261

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 42,265 hours, 19,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IN CABIN. PERFORMED COM PROC. FUMES LINGERED IN DOORS 17-22 PACK 2 OFF PROC DIDNT HELP MUCH. NO ODOR IN C/P OR FWD SECTION OF A/C. THROUGH INSPECTED A/C FOR POSSIBLE CAUSE FOR FUME EVENT IAW TSM 05-50-00 NO SUCH SOURCE FOUND. AS PRECAUTIONARY MEASURES PREF PACK BURNOUT IAW 21-00-00 WITH BOTH ENGS IN ORDER TO CLOSELY AS POSSIBLE DUPLICATE PILOTS ORIGINAL COND. PUT A/C BACK TO ORIGINAL CONFIG. TO FURTHER ELIMINATE ALL POSSIBLE SOURCE, R/R SIDEWALL LIGHTING AT ROW 17-22 IAW 33-21-00. NO ARCING OF BALLAST OR LAMPS FOUND. A/C OK FOR SERVICE
